MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; PACK,HOT,INSTANT,DLX,NONWOVEN,6" X 8"

MEDLINE INDUSTRIES, LP MEDLINE; PACK,HOT,INSTANT,DLX,NONWOVEN,6" X 8"
Catalog Number MDS149000
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that they "went to activate a new hot pack over patient bed and hot pack exploded all over the patient's face and torso".There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
Customer stated that they "went to activate a new hot pack over patient bed and hot pack exploded all over the patient's face and torso".

Brand Name
MEDLINE
Common Device Name
PACK,HOT,INSTANT,DLX,NONWOVEN,6" X 8"
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
sean konrath
three lakes drive
northfield, IL 60093-2753
MDR Report Key25416541
Report Number1417592-2026-02064
Device Sequence Number9551841
Product Code IMD
UDI-Device Identifier00080196749891
UDI-Public00080196749891
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMDS149000
Device Lot NumberVN25323-1112
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Initial Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown